MathSciNet Relay Station
MathSciNet bibliographic data
MR1501144 11D85 (11P05)
Hardy, G. H. On the representation of a number as the sum of any number of squares, and in particular of five. Trans. Amer. Math. Soc. 21 (1920), no. 3, 255–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement